Title: A Characterization Theorem for Pearson-Type Distributions and Discrete Analogs
Authors: Glänzel, Wolfgang # ×
Issue Date: 1991
Publisher: Statistical Pub. Society
Series Title: Sankhyā. Series B, [Methodological] vol:53 pages:17-24
ISSN: 0581-5738
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.